# SDR CALA2025080807494

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,735 hours, 18,355 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: B7375530239
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT HORIZONTAL STABILIZER IN SPAR RIB NR 2 STIFFENER LWR END AT STAB STA 184.70.   ACCOMPLISHED REPAIR OF LT HORIZONTAL STAB INSPAR RIB STIFFENER NR 2 AT STAB STA 184.70 AS PER SRM 55-10-09-2R-4.   REPAIRED DURING D1 CHECK. ACCOMPLISHED REPAIR OF LEFT HORIZONTAL STAB INSPAR RIB STIFFENER NR 2 AT STAB STA 184.70 IAW SRM 55-10-09-2R-4.
